# SDR SIMA20141212004

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 26,042 hours, 22,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Out Of Adjust
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLASHLIGHT IS BROKEN.  PERFORMED FIRST OFFICER'S FLASHLIGHT LENS ADJUSTMENT & PERFORMED OPERATIONS CHECK & FOUND WORKING PROPERLY IAW AMM 33-50-00.
